# SDR SWIA202162748

- Difficulty date: September 9, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR PER AMM   (C-CHECK RO 11-20-2021)   REMOVED OLD AND INSTALLED 8EA NEW BUSHINGS FOR LH AILERON AT WING AFT SPAR FITTINGS - REF CRJ700 AMM 20-31-00-000-801 A01 AND CRJ700 AMM 20-31-00-400-802 A01. ATTACHING HARDWARE REPLACED WITH AILERON INSTALLATION ON JOB 710240110 OP 583 CAMP 23453373.
